# SDR YENA2019081940462

- Difficulty date: August 14, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A320-232
- Aircraft serial: 6031
- Aircraft time: 23,196 hours, 4,464 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 802197
- Condition: No Test
- Location: Emergency Lights
- Part time: 10,365 hours, 2,016 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 324, LAX-JFK. FOLLOWING EPSU'S FAILED EMER LIGHT TEST - 10WL , 11WL, 12WL, 13WL; REPLACED LISTED EPSU BATTERIES AS REQUIRED 10WL,11WL,12WL,13WL  AMM  33-51-38. T/S IAW AMM 33-51-04.
